MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.E1: reporter name and email address unknown / not provided.G4: premarket identification k972444|k072642.
 
Event or Problem Description
It was reported that 3 screws at tooth sites 13, 14 and 16 fractured and had to be removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.E: initial reporter - country.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H5: labeled for single use.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilrght, (certain titanium large hexed screw) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Device history record (dhr) review was completed for the subject lot number 1256708.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1256708 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation were material selection of the product is not adequate to withstand occlusal forces.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17408628
Report Number0001038806-2023-01415
Device Sequence Number12285265
Product Code NHA
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)270719(10)1256708
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILRGHT
Device Lot Number1256708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic